| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off.In this state, the device may be unable to deliver defibrillation therapy if needed.This issue is patient related; however, no adverse event was reported.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue but could not duplicate it.After unrelated repairs were completed, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.The cause of the reported issue could not be determined.